# SDR GTIA201402111162

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 31,794 hours, 15,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBD F/A EMERGENCY FLASHLIGHT BROKEN.  R & R EMERGENCY FLASHLIGHT IAW FWD INBD F/A SEAT IAW CMM.
